Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

caite

Veteran Member
  • Total Reviews

    0
  • Content Count

    110
  • Joined

  • Last visited

Community Reputation

0 Neutral

About caite

  • Rank
    Member

Recent Profile Visitors

1909 profile views
  1. I know many people will say that any emotional side effects are due to the acne, and not the Accutane (I know that's what I thought) - but I've definitely noticed some changes. I am really irritable now. I get pissed off at people very easily for little things like being late. I also noticed I feel really apathetic now towards just about everything. I know that sounds pretty bad, but it really isn't. I'm definitely still fully functional and haven't become some sort of mean recluse or anyth
  2. Thanks for the replies guys I've just been getting extremely discouraged lately since what else am I suppose to do if the "last resort" drug fails? :S agentcool and BTDT; did you notice your skin just abruptly stopped breaking out near the end of your course/after your course? Or was it a gradual improvement that didn't really become noticeable until then? Since for me I'm usually in good shape for a few days (even up to a couple weeks), and then BAM - it all goes to hell. And repeat. I'
  3. So I'm about 15 weeks into my Accutane treatment (started beginning of August) and have seen close to no results so far. I mean, some days my skin is pretty fantastic, but other days it's not-so-fantastic. Overall, there's very little improvement. I started with mild/moderate acne, and guess what, it's still mild/moderate. So in the absence of real results, I do have cracked lips, uncontrollable eczema, dry skin (a blessing!), and I'm becoming increasingly irritable. I was on 40mg/day for a
  4. I'm on Yasmin right now - just finishing month 1. I'm also on Accutane, but I wasn't on any sort of BCP for the first three months of my treatment because I wasn't seeing anyone (I had an option of going on BCP or not). I have no idea how much it costs since I have a really good drug plan (I'm from Canada). My first pack was free though since it was a sample my doctor gave me. I know it's still early, but I haven't had any negative effects on Yasmin. No libido killing, no massive breakout,
  5. Month 3 Week 2 (yeah, I lost count of the days) Okay, a TON of improvement over the past week. My skin hasn't felt this smooth in ages! I currently have an ominous clogged pore (might become a whitehead or just die off) and a couple dying former-ominous clogged pores. That's IT. With makeup my skin looks perfectly normal. Haven't been able to say that in a LONG time. Unfortunately I seem to be getting a bit flakier and the eczema is back on my hands. Might be due to the dose increase. Bu
  6. Evey, is your daughter considering Accutane? Even though I haven't had the best results with it, I would still highly recommend it Anyway, thought I would do a little summary since I'm on month 4 now... ALL Side Effects: Dry flaky skin, dry cracked lips, dry nostrils, bloody boogers, nosebleeds, slight headaches, back aches/stiffness, dry irritated eyes (I wear contacts), stuffy ears, eczema, increased hair shedding, more fragile skin, fatigue That looks really extreme, but keep in mind so
  7. Day 88 I've got some really mutinous clogged pores right now, but besides that there is nothing new. I know my skin sounds like it's doing great, but it really doesn't look very good. It looks like I have a lot of scars, though I'm not sure if they'll turn out to be true scars or are just uneven red marks (I had some when I started Accutane, but they completely faded away). I know I have some real scars though, might look into some treatments afterwards - though I don't think they'll look too
  8. I'll definitely keep you posted on how the Yasmin goes I know it was a miracle worker for my friend. She had a tiny bit of acne before, and now her skin is flawless. She also went up a cup size! Haha. Day 87 Decided to try to post more regularly in this thing. Nothing new. Clogged pores are my biggest problem, I have no idea how to get rid of them! I've been really tired and irritable lately. I've been taking naps every day and still have trouble staying awake in class. I also get pis
  9. Day 85 Went to the derm today... My blood test results were very good, all my levels were near identical to my pre-Accutane results. She said she sees an improvement, though she agrees with me that my progress is slow. She's bumped me up to 60mg for 8 weeks, and I'm done after that! So I think that puts me at 24 weeks total; roughly broken down into 40mg for 8 weeks, 50mg for 8 weeks, and 60mg for 8 weeks. I'm pretty happy about the dosing, since this puts me WELL over the 125mg/kg rule.
  10. Okay, I think I miscounted my days or something... TODAY is... Day 84 (WEEK 12) Well, as of 9:00PM tonight, I'm done midterms! Yessss. Though I've gotta say it, I'm disappointed with Accutane so far. I just have this sinking feeling that it's not going to work for me. I'm almost done month 3, and I still have not seen anything miraculous (or even close). It's extremely discouraging... I've been under a lot of stress the past couple weeks, and I'm hoping things will start looking up soon
  11. ^I'm not seeing my derm til the end of this month. I've read many people have some loss of night vision while on Accutane, and we were walking through a really really dark field (completely unlit, surrounded by woods on two sides), so hopefully it's not too big a deal. Day 83 (I think?) My skin is suffering right now due to the fact that it's midterms week. I'm terrible at handling stress, and I've just been drinking way too much coffee (eugh coffee reaks havoc on my skin, but is a necessary
  12. Day 78 Nothing major since last post. Have 5 bumpy clogged pores/puny pimples (from last week - they are the kind that should dry up and die without becoming something huge and disgusting though), and a couple healing pimples. My night vision is terrible now though! Not too huge an issue, I hardly ever drive since I don't have my own car. But I had to walk to my friend's car tonight and it was DIFFICULT.
  13. Day 75 WOW, I can't believe I'm so far along! I haven't posted in awhile, life has been keeping me very busy. Anyway, I noticed my side effects have gotten slightly more severe. I think my dosage bump to 50mg might have caused this. I noticed my skin is drier (face and body), my hair is drier (I'm forgoing shampoo and just washing with conditioner lately), and my lips are very chapped (before I was able to go lipbalm free). Skin is looking a bit better this week. Hopefully these are actual
  14. Day 66 Not much new. I'm actually looking worse now than I did when I started Accutane. Euuuuuuugh, is this normal?! Based on my pill count, I'm on day 15 of my 50mg dose. I'm wondering if it might be a minimini initial breakout from the dosage bump. I can't accept that my skin is breaking out three months into Accutane (even worse than when I was using NOTHING) for no apparent reason.
  15. For lack of a better title... I'm a couple days into month 3 of Accutane (50mg/day, 103lbs), and my right eye has been feeling strangely droopy for the past week or so. It just feels physically tired, and I want to droop/close it all the time. No blurry vision or vision changes. I do wear contacts, and I thought it might just be due to dryness. It's better/unnoticeable when I'm out and about or right after I wash my face/eyes, and worst when I'm trying to study/read. Has anyone else experi
×